Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the mean curvature of submanifolds of euclidean space


Author: Bang-yen Chen
Journal: Bull. Amer. Math. Soc. 77 (1971), 741-743
MSC (1970): Primary 53A05, 53A10, 53B25; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9904-1971-12792-1
MathSciNet review: 0284953
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B.-y. Chen, On an inequality of T. J. Willmore, Proc. Amer. Math. Soc. 26 (1970), 473-479. MR 266113
  • 2. B.-y. Chen, On an inequality of mean curvatures of higher degree, Bull. Amer. Math. Soc. 77 (1971), 157-159. MR 267491
  • 3. B.-y. Chen, On the total curvature of immersed manifolds. I. An inequality of Fenchel-Borsuk-Willmore, Amer. J. Math. 93 (1971), 148-162. MR 278240
  • 4. B.-y. Chen, On the total curvature of immersed manifolds. II. Mean curvature and length of second fundamental form (to appear). MR 319114
  • 5. K. Yano and B.-y. Chen, Minimal submanifolds of a higher dimensional sphere, Tensor (to appear). MR 287495

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53A10, 53B25, 53C40

Retrieve articles in all journals with MSC (1970): 53A05, 53A10, 53B25, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12792-1

American Mathematical Society